# SDR ASAA0873546

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A948534
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT BULKHEAD LOWER ANGLE BETWEEN STR 26R AND STR 26L AT BS 500D.  AREA BLENDED AND FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.  LOWER ANGLE REMOVED AND REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 51 20 05 & 51 40 02.
